# SDR ASOA20151105057

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 29,975 hours, 23,695 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 00117984
- Condition: Burned Out
- Location: Cockpit
- Part time: 32,307 hours, 27,202 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED F/O'S PFD BLANK AND ELECTRIC ODOR PRESENT WITH POWER ON ACFT.  ITEM INTIALLY PLACED ON MEL.  MAINTENANCE R & R NR 4 PFD WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
